Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have masturbation habit. Pimples appearing on face and leaving marks. How to cure this pimples?

I m 17 yrs old male... I masturbate for 5-6 Times in a week... but after 12-15 hours of masturbating something like pimples come into face and leaves a dark spot on my face for a face has become so dark and ugly as I masturbate regularly... would you like to tell how to stop these pimples that comes to my face only after masturbating...
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

I dont think there is any relation between masturbation and pimples.

This hyper pigmentation can be removed by using skin lightening creams.
Various creams are available like melalite xl, lookbrite, Lumaglow etc.
You can take any of them.

The following should be procedure to use it.
1. Wash your face in evening around 7.
2. Dry face and apply cream all over your face.
3. Keep it for one hour.
4. Wash face again.
5. Apply some moisturising cream and sleep.
6. In morning apply a sunscreen with spf at least 30.

Do this for a month, you will see the results.

Let me know if you have any other doubts.
Thank you

Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor